# SDR AALA201812079017

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 9,200 hours, 3,529 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Detached
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 FLIGHT ATTENDANT SEAT ASSIST HANDLE CAME OFF.  ATTACHED THE DOOR ASSIST HANDLE COVER . OPS CHECKED GOOD.
